# SDR DALA1516080907

- Difficulty date: July 30, 2012
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 66,609 hours, 51,475 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Valve
- Condition: Not Reported
- Location: Starter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER AIR SHUTOFF VALVE REPAIRED IAW AA 8012-01009.
